# SDR CALA2017100103363

- Difficulty date: October 1, 2017
- Submitted: October 1, 2017
- Operation: Air carrier
- Aircraft: N73445
- Make and model: Boeing 737924ER
- Aircraft serial: 40000
- Aircraft time: 21,332 hours, 7,413 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 30 ABC EMERGENCY LIGHT IS INOP FOUND CONNECTOR OFF AT SEAT 30ABC, RECONNECTED AND OPERATIONAL CHECK GOOD IAW AMM 33-51-11-960-802.
